# SDR CA960919007

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: #2 Cylinder
- Part time: 461 hours
- Stage of operation: CL
- Nature of condition: O, R
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED LOSS OF POWER ON TAKEOFF ON #2 ENGINE. POST FLIGHT INSPECTION FOUND #2 CYLINDER HAD SEPARATED AT THE HEAD. THE #2 CYLINDER WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
